Journal of Mathematical and Fundamental Sciences <p><img class="imgdesc" src="" alt="" width="173" height="220" /></p> <p style="text-align: justify;"><em>Journal of Mathematical and Fundamental Sciences </em>welcomes full research articles in the area of Mathematics and Natural Sciences from the following subject areas: Astronomy, Chemistry, Earth Sciences (Geodesy, Geology, Geophysics, Oceanography, Meteorology), Life Sciences (Agriculture, Biochemistry, Biology, Health, Medical, Pharmacy), Mathematics, Physics, and Statistics. New submissions of mathematics articles starting in January 2020 are required to focus on applied mathematics with real relevance to the field of natural sciences.</p> <p style="text-align: justify;">Starting from Vol. 1, No. 1, 1961, full articles published are available online at ITB Journals and indexed by <a href=";origin=recordpage">Scopus</a>, <a href=";ISSN=2337-5760">Web of Science (Emerging Sources Citation Index) - Clarivate Analytics</a>, <a href=";tip=sid&amp;clean=0">Scimago JR</a>, <a href="">Directory of Open Access Journals (DOAJ)</a>, <a href=";user=xdqQsgUAAAAJ&amp;view_op=list_works&amp;sortby=pubdate">Google Scholar</a>, <a href=",p24780956,3.html">Index Copernicus</a>, <a href=";colors=7&amp;lang=en&amp;jq_type1=QS&amp;jq_term1=journal+of+mathematical+and+fundamental+sciences">The Elektronische Zeitschriftenbibliothek (EZB) by University Library of Regensburg</a>, <a href=";Find=Journal+of+Mathematical+fundamental+Sciences&amp;GetResourcesBy=QuickSearch&amp;resourceTypeName=allTitles&amp;resourceType=&amp;radioButtonChanged=">EBSCO Open Science Directory</a>, <a href="">ASEAN Citation Index</a>, <a href="">Garba Rujukan Digital (Garuda)</a> and <a href="">Science and Technology Index (SINTA)</a>.</p> <p style="text-align: justify;">The journal has been also accredited for five years based on The Decree of Directorate General of Research and Development Strengthening, Ministry of Research, Technology and Higher Education of the Republic of Indonesia <a href="">No. 030/E/KPT/2018</a>, dated on October 24th, 2018.</p> <p style="text-align: justify;">Published by Institute for Research and Community Services, Institut Teknologi Bandung, in collaboration with <a href="">Indonesian Chemical Society (Himpunan Kimia Indonesia - HKI)</a>.</p> <p>ISSN: 2337-5760; E-ISSN: 2338-5510</p> <p><strong><u>Publication History</u></strong></p> <p><strong>Formerly known as:</strong></p> <ul> <li>ITB Journal of Science (2008 - 2012)</li> <li>Proceedings ITB Science and Technology (2003 - 2007)</li> <li>Proceedings ITB (1961 - 2002)</li> </ul> <p>Back issues also can be read online at</p> <p><a title="SCImago Journal &amp; Country Rank" href=";tip=sid&amp;exact=no"><img src=";title=true" alt="SCImago Journal &amp; Country Rank" border="0" /></a></p> en-US (Prof. Dr. A. Agung Nugroho) (Dian H. Wahyudi) Tue, 28 May 2024 22:57:28 +0700 OJS 60 Structural and Magnetic Properties of Barium-Strontium-Hexaferrite Material Ba0.6Sr0.4Fe10-xCoxMnTiO19 (x = 0.5; 1.0; and 1.5) as Microwave Absorbers <p>We discuss the structure properties of Ba<sub>0.6</sub>Sr<sub>0.4</sub>Fe<sub>10-x</sub>Co<sub>x</sub>MnTiO<sub>19</sub>(BSFCMTO) for x = 0.5, 1.0, and 1.5 that influence its magnetic properties as a microwave absorber. A solid-state reaction method using high-energy milling was used to synthesize hexaferrite. There were no structural changes when the Co<sup>2+</sup> ion was substituted for the Fe<sup>3+</sup> ion; the structures of all samples were hexagonal and the space group was P63/mmc. The surface morphology had heterogeneous particles with a size of 300 to 600 nm. The magnetic properties tended to decrease with an increasing number of Co<sup>2+</sup> ion substitutions. The reflection loss (RL) had a minimum value of -14.89 dB. This value was reached at a frequency of 10.96 GHz and had a bandwidth at 1.24 GHz with a sample thickness of 1 mm in the Ba<sub>0.6</sub>Sr<sub>0.4</sub>Fe<sub>9.9</sub>Co<sub>0.1</sub>MnTiO<sub>19</sub> sample.</p> Yohanes Edi Gunanto, Maykel Manawan, Maya Puspitasari Izaak, Henni Sitompul, Yunasfi Yunasfi, Wisnu Ari Adi Copyright (c) 2024 Journal of Mathematical and Fundamental Sciences Tue, 28 May 2024 00:00:00 +0700 Linear and Nonlinear Electro-optic Response of MHPOCBC <p>This study investigated the linear and second-order electro-optic responses in chiral smectic liquid crystal 4-(1-methylheptyloxycarbonyl) phenyl 4-octylcarbonyloxybiphenyl-4-carboxylate (MHPOCBC). The result revealed a single Debye-type relaxation in the linear electro-optic frequency dispersion, with a relaxation frequency extending up to one hundred kHz. Conversely, the second-order electro-optic response exhibited intricate temperature-dependence, accurately depicted by a phenomenological Landau theory around the SmA–SmC<sub>a</sub>* phase transition point. Notably, in the SmC<sub>a</sub>* phase, critical slowing down of the amplitude mode occurred near the transition to the SmA phase, while at lower temperatures of the SmC<sub>a</sub>* phase, a distinct low-frequency relaxation mode emerged. Furthermore, the relaxation frequency of the antiferroelectric Goldstone mode in the SmC<sub>A</sub>* phase remained constant across the entire temperature range. These findings should significantly contribute to the understanding of dynamic behaviors in chiral smectic liquid crystals, shedding light on their complex phase transitions and electro-optic properties.</p> Andika Fajar, Hiroshi Orihara Copyright (c) 2024 Journal of Mathematical and Fundamental Sciences Tue, 28 May 2024 00:00:00 +0700